# SDR AWXA200401180

- Difficulty date: October 31, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 60,972 hours, 38,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Seat Row 8 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOPERATIVE SEAT ROW 8 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 8 LT, OPERATIONAL CHECK WAS GOOD.
